# SDR DALA2025082206262

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 84,151 hours, 10,745 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Part time: 1 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

APU HAS INTERNAL OIL LEAK CAUSING SOME SMELL TO GET IN THE AIR CONDITIONING SYSTEM.  REPLACED APU PER A330 AMM 49-01. OPS CHECK GOOD. (1155295)
